The rate of pointwise approximation of positive linear operators based on <i>q</i>-integer
AbstractThis paper is concerned with positive linear operators based on a q-integer. The rate of covergence of these operators are established. For these operators, we give Voronovskaya-type theorems and apply them to q Bernstein polynomials and q-Stancu operators.
How to Cite
Gupta, V., and G. Nowak. “The Rate of Pointwise Approximation of Positive Linear Operators Based on <i>q</I>-Integer”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 3, Mar. 2011, pp. 350-6, https://umj.imath.kiev.ua/index.php/umj/article/view/2721.